Starke Lösungen semilinearer parabolischer Differentialgleichungen.

Wolf von Wahl

Mathematische Zeitschrift (1975)

  • Volume: 144, page 257-264
  • ISSN: 0025-5874; 1432-1823

How to cite


Wahl, Wolf von. "Starke Lösungen semilinearer parabolischer Differentialgleichungen.." Mathematische Zeitschrift 144 (1975): 257-264. <>.

author = {Wahl, Wolf von},
journal = {Mathematische Zeitschrift},
pages = {257-264},
title = {Starke Lösungen semilinearer parabolischer Differentialgleichungen.},
url = {},
volume = {144},
year = {1975},

AU - Wahl, Wolf von
TI - Starke Lösungen semilinearer parabolischer Differentialgleichungen.
JO - Mathematische Zeitschrift
PY - 1975
VL - 144
SP - 257
EP - 264
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.